An inclusion theorem for non-normal operators

Yasuo Watatani

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)555-556
Number of pages2
JournalMath. Japon.
Volume22
Issue number5
Publication statusPublished - 1978

Cite this

Watatani, Y. (1978). An inclusion theorem for non-normal operators. Math. Japon., 22(5), 555-556.

An inclusion theorem for non-normal operators. / Watatani, Yasuo.

In: Math. Japon., Vol. 22, No. 5, 1978, p. 555-556.

Research output: Contribution to journalArticle

Watatani, Y 1978, 'An inclusion theorem for non-normal operators', Math. Japon., vol. 22, no. 5, pp. 555-556.
Watatani, Yasuo. / An inclusion theorem for non-normal operators. In: Math. Japon. 1978 ; Vol. 22, No. 5. pp. 555-556.
@article{6bcedd030f1e44af8f1c90cd28cb5e81,
title = "An inclusion theorem for non-normal operators",
author = "Yasuo Watatani",
year = "1978",
language = "English",
volume = "22",
pages = "555--556",
journal = "Math. Japon.",
issn = "0025-5513",
number = "5",

}

TY - JOUR

T1 - An inclusion theorem for non-normal operators

AU - Watatani, Yasuo

PY - 1978

Y1 - 1978

M3 - Article

VL - 22

SP - 555

EP - 556

JO - Math. Japon.

JF - Math. Japon.

SN - 0025-5513

IS - 5

ER -